Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 726470, 6 pages
http://dx.doi.org/10.1155/2014/726470
Research Article

-Step Derivations on -Groupoids: The Case

1Department of Mathematics, King Abdulaziz University, Faculty of Science for Girls, Jeddah, Saudi Arabia
2Department of Mathematics, Hanyang University, Seoul 133-791, Republic of Korea
3Department of Mathematics, University of Alabama, Tuscaloosa, AL 35487-0350, USA

Received 11 February 2014; Accepted 19 May 2014; Published 8 July 2014

Academic Editor: Xiao-Long Xin

Copyright © 2014 N. O. Alshehri et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. O. Alshehri, Hee Sik Kim, and J. Neggers, “-Step Derivations on -Groupoids: The Case ,” The Scientific World Journal, vol. 2014, Article ID 726470, 6 pages, 2014. https://doi.org/10.1155/2014/726470.